MAUDE Adverse Event Report: ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 25MM CENTRAL SCREW, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 25MM CENTRAL SCREW, MODULAR
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported through the surgical outcome system that a revision surgery is required due to a deep infection.The date of the primary procedure was on (b)(6) 2017 for a left reverse total shoulder replacement were an univers revers, glenosphere size (36mm), glenosphere offset (4mm lateral), stem fixation (pressfit), stem size (6), and suturecup (neutral) was implanted.No additional information provided.Additional information requested.Additional information provided 1/20/2022: the first complication was reported on (b)(6) 2018 for a shoulder infection.The date of the revision procedure was (b)(6) 2019 for a reverse arthroplasty with removal of antibiotic spacer.An ar-9560-24-4 and an ar-9561-25s were explanted.Device(s) were discarded.A second complication was reported on (b)(6) 2019 due to a patient fall, resulting in a periprosthetic fracture.This complication was treated with a brace.

Brand Name
25MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471412
Report Number1220246-2022-04407
Device Sequence Number2084989
Product Code PHX
UDI-Device Identifier00888867296565
UDI-Public00888867296565
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-25S
Device Lot Number155539
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown